MathSciNet Relay Station
MathSciNet bibliographic data
MR426447 (54 #14390) 65L99 (34A45)
Mosevich, Jack W. Identifying differential equations by Galerkin's method. Math. Comp. 31 (1977), no. 137, 139–147.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement